Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 56, NWS Philadelphia/Mount Holly

August 23, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Aug 23, 2010, 3:54 AM EDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2010, 3:54 AM EDT (07:54 UTC)
Expired
Aug 25, 2010, 2:45 PM EDT
In force
59 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WHUS71 KPHI 230754
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EDT MON AUG 23 2010

ANZ450>452-232030-
/O.NEW.KPHI.SC.Y.0056.100823T0754Z-100825T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
354 AM EDT MON AUG 23 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT TUESDAY.

THE SEAS HAVE INCREASED TO 4 TO NEARLY 7 FEET EARLY THIS MORNING,
ESPECIALLY OFF THE COAST OF MONMOUTH COUNTY. WHILE THESE MAY SUBSIDE
SOME FOR AWHILE TODAY AS THE WINDS HAVE TURNED OFFSHORE, A WIND
SHIFT TO THE NORTH AND NORTHEAST IS FORECAST TO TAKE PLACE. THESE
WINDS WILL GUST TO AROUND 25 KNOTS THROUGH TUESDAY, ALLOWING THE
SEAS TO REMAIN ELEVATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
9 follow-up statements
045 
WHUS71 KPHI 231357
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 AM EDT MON AUG 23 2010

ANZ450>452-232200-
/O.CON.KPHI.SC.Y.0056.000000T0000Z-100825T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
957 AM EDT MON AUG 23 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

THE SEAS ARE CURRENTLY RUNNING BETWEEN 4 TO NEARLY 7 FEET ALONG
THE NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS. SEAS MAY
SUBSIDE A BIT THIS AFTERNOON DURING THE MAXIMUM DAYTIME HEATING,
BUT A PERSISTENT NORTHEASTERLY FLOW AND TIGHTER PRESSURE GRADIENT,
AND AMPLE CLOUD COVER WILL LIMIT THE SUBSIDENCE. WINDS WILL
CONTINUE TO GUST BETWEEN 25 TO 30 KNOTS THROUGH TUESDAY KEEPING
SEAS IN AN ELEVATED STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HEAVENER
927 
WHUS71 KPHI 231940
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT MON AUG 23 2010

ANZ453>455-240900-
/O.EXA.KPHI.SC.Y.0056.000000T0000Z-100825T0000Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EDT MON AUG 23 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

THE SEAS ARE CURRENTLY RUNNING AROUND 4 FEET ALONG OUR SOUTHERN
COASTAL WATERS. WINDS HAVE TURNED TO THE NORTHEAST AND WILL
INCREASE WITH GUSTS UPWARDS OF 25 KNOTS TONIGHT THROUGH TUESDAY.
SEAS WILL BEGIN TO RESPOND TO THE INCREASED NORTHEAST FLOW LATE
TONIGHT AND SHOULD CLIMB TO 5 TO 6 FEET BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>452-240900-
/O.CON.KPHI.SC.Y.0056.000000T0000Z-100825T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
340 PM EDT MON AUG 23 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

THE SEAS ARE CURRENTLY RUNNING BETWEEN 5 TO NEARLY 8 FEET ALONG
THE NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS. A TIGHT
PRESSURE GRADIENT WILL KEEP NORTHEAST WINDS GUSTING TO 30 KNOTS
TONIGHT AND TUESDAY. SEAS WILL CONTINUE TO REMAIN IN A VERY ELEVATED
STATE THROUGH TUEDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HEAVENER
520 
WHUS71 KPHI 240305
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 PM EDT MON AUG 23 2010

ANZ430-431-240930-
/O.EXB.KPHI.SC.Y.0056.000000T0000Z-100824T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1105 PM EDT MON AUG 23 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY.

A NORTHEASTERLY WIND WILL GUST UP TO 30 KNOTS THROUGH THE
OVERNIGHT AS LOW PRESSURE SITS TO OUR EAST. THE SEAS WILL AVERAGE
2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-240930-
/O.CON.KPHI.SC.Y.0056.000000T0000Z-100825T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1105 PM EDT MON AUG 23 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

A TIGHT PRESSURE GRADIENT WILL KEEP NORTHEASTERLY WINDS GUSTING
TO 30 KNOTS TONIGHT AND TUESDAY. SEAS WILL CONTINUE TO REMAIN IN A
VERY ELEVATED STATE THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
465 
WHUS71 KPHI 240730
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT TUE AUG 24 2010

ANZ450>455-241400-
/O.EXT.KPHI.SC.Y.0056.000000T0000Z-100825T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EDT TUE AUG 24 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

A NORTHEAST TO NORTH WIND WILL GUST TO AROUND 25 KNOTS TODAY. THE
SEAS WILL BE QUITE ELEVATED TODAY INTO WEDNESDAY MORNING, THEN
IMPROVING CONDITIONS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-241400-
/O.EXT.KPHI.SC.Y.0056.000000T0000Z-100824T1400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
330 AM EDT TUE AUG 24 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

A NORTHEASTERLY WIND WILL GUST TO AROUND 25 KNOTS THIS MORNING
BEFORE LOWERING BELOW ADVISORY CRITERIA. THE SEAS WILL AVERAGE 2
TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
933 
WHUS71 KPHI 241358
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 AM EDT TUE AUG 24 2010

ANZ430-431-241500-
/O.EXP.KPHI.SC.Y.0056.000000T0000Z-100824T1400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
958 AM EDT TUE AUG 24 2010

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

WIND GUSTS ON DELAWARE BAY HAVE FALLEN BELOW 25 KNOTS. AS A
RESULT, THE SMALL CRAFT ADVISORY WILL EXPIRE AT 1000 AM.

$$

ANZ450>455-242200-
/O.CON.KPHI.SC.Y.0056.000000T0000Z-100825T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
958 AM EDT TUE AUG 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 600 AM WEDNESDAY.

A NORTHEAST WIND AT 15 TO 20 KNOTS TODAY WILL GUST AROUND 25
KNOTS AT TIMES. THE WIND IS FORECAST TO BECOME NORTHERLY FOR
TONIGHT AND IT SHOULD DIMINISH TO 10 TO 15 KNOTS.

MEANWHILE, WAVE HEIGHTS WILL RANGE FROM 5 TO 9 FEET TODAY. THEY
ARE FORECAST DIMINISH TONIGHT AND THEY SHOULD BEGIN TO SUBSIDE
BELOW 5 FEET ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
620 
WHUS71 KPHI 241910
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT TUE AUG 24 2010

ANZ450>455-251000-
/O.EXT.KPHI.SC.Y.0056.000000T0000Z-100825T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
310 PM EDT TUE AUG 24 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1100 AM WEDNESDAY.

LOW PRESSURE LOCATED OFF THE MIDDLE ATLANTIC COAST THIS AFTERNOON 
WILL DRIFT TO THE NORTHEAST REACHING THE COASTAL WATERS OF NEW 
ENGLAND ON WEDNESDAY.

A NORTHEAST WIND AT 15 TO 20 KNOTS WAS GUSTING TO 25 KNOTS THIS
AFTERNOON. WAVE HEIGHTS WERE IN THE 5 TO 9 FOOT RANGE. AS THE
COASTAL LOW DRIFTS AWAY FROM OUR REGION, WIND SPEEDS AND WAVE
HEIGHTS SHOULD DIMINISH GRADUALLY. WIND GUSTS WILL LIKELY DROP
BELOW 25 KNOTS TONIGHT. HOWEVER, SEAS WILL TAKE UNTIL LATE
WEDNESDAY MORNING TO SUBSIDE BELOW 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
903 
WHUS71 KPHI 250813
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 AM EDT WED AUG 25 2010

ANZ450>455-251615-
/O.EXT.KPHI.SC.Y.0056.000000T0000Z-100825T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
413 AM EDT WED AUG 25 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

LOW PRESSURE LOCATED SOUTH OF LONG ISLAND WILL DRIFT TO THE
NORTHEAST REACHING THE COASTAL WATERS OF NEW ENGLAND LATER TODAY.

WINDS WILL GUST CLOSE TO SMALL CRAFT ADVISORY CRITERIA THIS
MORNING, BEFORE DECREASING FURTHER THIS AFTERNOON. HOWEVER SEAS
WILL TAKE MOST OF THE DAY TO SUBSIDE BELOW 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$


GIGI
927 
WHUS71 KPHI 251525
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 AM EDT WED AUG 25 2010

ANZ450>455-252000-
/O.CON.KPHI.SC.Y.0056.000000T0000Z-100825T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1125 AM EDT WED AUG 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 400 PM.

LOW PRESSURE LOCATED NEAR NANTUCKET LATE THIS MORNING WILL
CONTINUE TO DRIFT TO THE NORTHEAST AND AWAY FROM OUR REGION.

A NORTH TO NORTHWEST WIND AT 10 TO 15 KNOTS IS EXPECTED THIS
AFTERNOON WITH OCCASIONAL GUSTS NEAR 20 KNOTS. WAVES WILL RANGE
FROM 4 TO 6 FEET THIS AFTERNOON AND THEY SHOULD SUBSIDE TO 3 TO 4
FEET LATE IN THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
881 
WHUS71 KPHI 251845
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT WED AUG 25 2010

ANZ450>455-251945-
/O.CAN.KPHI.SC.Y.0056.000000T0000Z-100825T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
245 PM EDT WED AUG 25 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

LOW PRESSURE LOCATED OFF THE MASSACHUSETTS COAST AT MID AFTERNOON
WILL DRIFT TO THE NORTHEAST. WIND SPEEDS AND WAVE HEIGHTS WILL
CONTINUE TO DIMINISH. AS A RESULT, THE NATIONAL WEATHER SERVICE
HAS CANCELLED THE SMALL CRAFT ADVISORY.

$$

IOVINO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 10:59 PM EDT, 4 hours 55 minutes earlier.

Area forecast discussion, Aug 22, 10:59 PM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 PM EDT SUN AUG 22 2010

.SYNOPSIS...
SHOWERY LOW PRESSURE CENTERED NEAR THE CATSKILLS OF NEW YORK WILL
BE LOCATED SOUTH OF LONG ISLAND BY MONDAY MORNING AND THEN DRIFT
TOWARD THE MARITIMES LATER TUESDAY INTO WEDNESDAY. ONE WEAK COOL
FRONT IS CROSSING OUR REGION THIS EVENING. A STRONGER BACK DOOR
COLD FRONT WILL MOVE FROM NORTHEAST TO SOUTHWEST THROUGH OUR AREA
LATER MONDAY OR MONDAY NIGHT...BOTH FRONTS ACCOMPANIED BY SHOWERS.
ANOTHER COOL FRONT SHOULD CROSS THE REGION AROUND THURSDAY.
THEREAFTER...HIGH PRESSURE WILL SLOWLY BUILD IN FROM THE WEST LATE
THIS WEEK INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE SURFACE COLD FRONT HAS MOVED TO THE DELAWARE RIVER. SKIES HAVE
CLEARED FOR THE TIME BEING BEHIND THE FRONT. HOWEVER...STILL
SEEING SOME CONVECTION BACK INTO WESTERN PENNSYLVANIA...SO THE
AIRMASS CHANGE WITH HE FRONT WILL NOT BE COMPLETE.

FOR THE REMAINDER OF THE OVERNIGHT...MOISTURE WRAPPING BACK AROUND
THE CLOSING MID LEVEL SYSTEM SHOULD BRING SHOWERS BACK TO NORTHERN
AREAS. FURTHER SOUTH...WEAK DOWNSLOPE SHOULD KEEP MUCH OF THE REST
OF THE AREA DRY FOR THE OVERNIGHT. KEPT THE FOG IN PLACE WHERE IT
HAS RAINED...AND HAVE ADDED SOME MORE TO SOUTHEAST PENNSYLVANIA AND
SOUTHERN NEW JERSEY WHERE RAIN FELL THIS AFTERNOON.

THE AIRMASS CHANGE WILL BE SLOW...SO NO SIGNIFICANT CHANGES TO THE
OVERNIGHT TEMPERATURES.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
BLENDED GFS/NAM MOS FOR WINDS/TEMPS/DEWPOINTS AND LEANED THE BACKDOOR
TO THE COMBINED UKMET/ECMWF/GGEM SOLN IN PLACE OF THE SEEMINGLY OUTLIER
CYCLIC NAM WHICH LOOKS LIKE ITS HOLDING THE BACKDOOR TROUGH AXIS
TOO FAR NORTH TOO LONG.

09Z SREF POPS WHICH ARE CONSIDERABLY HIGHER THAN THE METNAM BUT
ALSO MORE IN LINE WITH 12Z UKMET/GFS/GGEM QPF.

MONDAY...WARM AND A BIT HUMID AHEAD OF THE BACKDOOR VCNTY SANDY
HOOK AND ENOUGH MLCAPE/INSTABILITY/UPSLOPE SHOULD DEVELOP TO FORM
A DECENT BAND OF SHOWERS/ISOLATED TSTMS ALONG THE BACKDOOR WITH
GUSTY NE WINDS 25-30 KNOTS TO FOLLOW ITS PASSAGE. THIS BACK DOOR
COOL FRONT PROBABLY WONT MAKE IT DOWN TO CAPE MAY AND DELAWARE
MARYLAND E SHORE UNTIL MONDAY NIGHT. WOULD NOT BE SURPRISED AT AN
SMW STORM N OF ACY MONDAY AFTN.

MONDAY NIGHT-WEDNESDAY...PATCHES OF SHOWERS HERE AND THERE AND SO
WHILE IT WONT BE RAINING ALL THE TIME...LIGHT TO POSSIBLY MODERATE
AMOUNTS OF RAIN POSSIBLE OVER 70 PERCENT OF THE CWA DUE TO LOW LVL
CONVERGENCE OFF THE OCEAN...AND CYCLONIC FLOW CIRCULATING PATCHES
OF UNSTABLE MOIST LAPSE RATES SOUTHWEST WITHIN A WEAK TROWAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A SECONDARY COLD FRONT WILL CROSS THE FORECAST AREA WEDNESDAY
NIGHT INTO THURSDAY, POSSIBLY TOUCHING OFF A FEW SHOWERS WEDNESDAY
NIGHT AND A THUNDERSTORM OR TWO THURSDAY. LOW TEMPERATURES
WEDNESDAY NIGHT WILL BE IN THE UPPER 50S AND 60S. HIGHS ON
THURSDAY WILL BE IN THE MID 70S TO MID 80S. A LARGE HIGH PRESSURE
SYSTEM WILL THEN PUSH IN FROM THE WEST AND DOMINATE OUR WEATHER
RIGHT THROUGH THE WEEKEND. FAIR DRY WEATHER WILL BE THE RULE.
INITIALLY, TEMPERATURES WILL DROP A BIT, BUT WILL BEGIN TO REBOUND
OVER THE WEEKEND. LOWS BOTH THURSDAY NIGHT AND FRIDAY NIGHT WILL
RANGE FROM AROUND 50 IN THE POCONOS TO THE LOWER AND MID 60S IN
THE SOUTHERN COASTAL AREAS. HIGHS FRIDAY WILL BE IN THE 70S TO
LOWER 80S. SATURDAY AND SATURDAY NIGHT WILL BE A TAD MILDER WITH
HIGHS IN THE MID 70S TO MID 80S AND LOWS MID 50S TO UPPER 60S.
SUNDAY WILL BE EVEN WARMER WITH HIGHS MAINLY IN THE 80S.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

FRONT IS CURRENTLY CROSSING THE AREA THIS EVENING. BIG QUESTION IS,
HOW FAR EAST IS IT GOING TO GET AND HOW MUCH DRY AIR WILL GET.
RIGHT NOW SKIES HAVE CLEARED OVER OUR WESTERN AREAS WITH DEW POINTS
DROPPING INTO THE 60S. IN THE EAST, CIGS RANGE FROM VFR TO IFR WITH
DEW POINTS STILL IN THE LOW TO MID 70S. SHOWERS AND TSTMS HAVE ALL
BUT ENDED. THE FEW LIGHT SHOWERS REMAINING OVER CENTRAL NJ WILL END
DURING THE NEXT HOUR OR TWO. WITH ONLY A LIGHT WEST TO NORTHWEST FLOW
BEHIND THE FRONT AND AN UPPER LOW CUTTING OFF TO OUR WEST, IT'S
GOING TO BE DIFFICULT FOR US TO REMAIN VFR. WILL BRING MVFR CONDITIONS
BACK LATER TONIGHT WITH PATCHY FOG. A SPOKE OF ENERGY WORKING AROUND
THE UPPER LOW APPEARS TO MOVE THROUGH DURING MONDAY. AS THIS OCCURS...
WINDS SHOULD BECOME NORTH TO NORTHEAST BY LATE MONDAY AS THE SURFACE
REFLECTION MOVES SOUTHWARD OR SOUTHEASTWARD. WITH MOISTURE AND SOME
FORCING...A VICINITY REMARK WAS USED TO ADDRESS THE EXPECTED SCATTERED
SHOWERS. THERE COULD BE AN ISOLATED THUNDERSTORM, BUT DIDN'T FEEL
THAT IT SHOULD BE INCLUDED IN THE TAFS OTHER THAN ABE AND RDG AT THIS
TIME.

OUTLOOK...
AS THE AREA IS EXPECTED TO RESIDE IN A NORTHEAST FLOW REGIME MONDAY
NIGHT AND TUESDAY LOW CONDITIONS ARE EXPECTED...AT LEAST MARGINAL
VFR AND LIKELY IFR CEILINGS FOG AND PERHAPS SOME RAIN OR DRIZZLE.
AS THE SYSTEM GRADUALLY MOVES AWAY WEDNESDAY, SOME IMPROVEMENT
SHOULD TAKE PLACE. LONG RANGE GUIDANCE WAS INDICATING THE
POSSIBILITY OF ANOTHER FRONT BY OR DURING THURSDAY...WITH HIGH
PRESSURE EDGING NEARER TO THE AREA FROM THE WEST FRIDAY.

&&

.MARINE...
SOME GUSTY WINDS OCCURRED THIS AFTERNOON WITH THE SCATTERED
THUNDERSTORMS, BUT THESE WERE NOT WIDESPREAD ENOUGH TO WARRANT A
SMALL CRAFT ADVISORY. MARINE WEATHER STATEMENTS AND LOCAL SPECIAL
MARINE WARNINGS WERE ISSUED TO COVER THESE EVENTS. THE SHOWERS AND
THUNDERSTORMS HAVE ALL BUT ENDED AND WINDS HAVE LOWERED THIS
EVENING. AS THE LOW AND TRAILING FRONT MOVE JUST OFFSHORE LATER
TONIGHT...WINDS SHOULD SHIFT TO MORE OF A WESTERLY COMPONENT. BUT
AS A WEAK FRONT CIRCULATES AROUND THE LOW AND THROUGH OUR AREA
MONDAY...WINDS ARE EXPECTED TO SHIFT TO NORTH AND THEN NORTHEAST.
THE FLOW WILL INTENSIFY SOMEWHAT MONDAY NIGHT AND WAVES WILL
RESPOND...ALTHOUGH AT THIS TIME WAVEWATCH OUTPUT IS THOUGHT TO BE
TOO HIGH BY A FOOT OR TWO. SINCE THIS IS FORECAST TO OCCUR LATER
IN OUR THIRD PERIOD...AND CONFIDENCE IS LESS THAN STELLAR...IT WILL
BE LEFT TO A LATER SHIFT TO ISSUE AN ADVISORY WHEN CONFIDENCE WILL
HOPEFULLY INCREASE.

THE OFFSHORE LOW IS FORECAST TO MOVE NORTHEASTWARD WEDNESDAY AND
ALLOW CONDITIONS TO IMPROVE...BUT ANOTHER FRONT MAY MOVE THROUGH THE
AREA BY OR DURING THURSDAY. HIGH PRESSURE MAY BUILD TOWARD THE COAST
FROM THE WEST FRIDAY.

WITH THE PROXIMITY OF THE FULL MOON...AND THE NORTHEAST ONSHORE
FLOW...STORM SURGE GUIDANCE WAS SHOWING STRONGLY ELEVATED TIDES IN
PRIOR MODEL RUNS FOR MONDAY NIGHT INTO WEDNESDAY...WITH ANOMALIES
JUST OVER PLUS ONE FOOT. HOWEVER...THE POSITIVE ANOMALIES HAVE
LESSENED...AND AT THIS POINT THE CURRENT NUMBERS WOULD NOT EVEN
BRING US UP TO MINOR TIDAL FLOODING LEVELS. HOWEVER...THIS SITUATION
BEARS WATCHING AND SOME MINOR TIDAL FLOODING MAY BECOME POSSIBLE IF
FUTURE FORECASTS OF TIDAL ANOMALIES INCREASE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...GIGI/HAYES
SHORT TERM...DRAG
LONG TERM...RPW
AVIATION...RPW/
MARINE...RPW/
Hazardous weather outlook, Aug 22, 10:32 PM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1032 PM EDT SUN AUG 22 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-240245-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1032 PM EDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-240245-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1032 PM EDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE MAY BE MINOR TIDAL RELATED FLOODING DURING THE MONDAY AND
TUESDAY EVENING HIGH TIDE CYCLES AS A RESULT OF ONSHORE FLOW AND
SOMEWHAT BUILDING SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-240245-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1032 PM EDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:49 PM EDTSpecial Weather StatementPHIMonmouth56 min
Aug 23, 3:15 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more8 hr

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.